# SDR SWAA2020111630146

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 59,708 hours, 35,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolator
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PACK ISOLATOR MOUNT IS CRACKED.  REMOVED AND REPLACED, PER SRM 51-40-02.
